Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Abraham Berman and Robert J. Plemmons
Title: Nonnegative matrices in the mathematical sciences
Additional book information: Academic Press, New York, 1979, xviii + 316 pp., $32.00.

References [Enhancements On Off] (What's this?)

  • 1. G. Frobenius, Über Matrizen aus nicht negativen Elementen, S.-B. Preuss. Akad. Wiss. (Berlin) 1912, pp. 456-477.
  • 2. F. R. Gantmacher, The theory of matrices, Vols. I and II, Chelsea, New York, 1959.
  • 3. M. Marcus and H. Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Rockleigh, N. J., 1964. MR 162808
  • 4. M. Pearl, Matrix theory and finite mathematics, McGraw-Hill, New York, 1973. MR 335530
  • 5. Oskar Perron, Zur Theorie der Matrices, Math. Ann. 64 (1907), no. 2, 248–263 (German). MR 1511438,
  • 6. E. Seneta, Nonnegative matrices, Wiley, New York, 1973. MR 389944
  • 7. R. S. Varga, Matrix iterative analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 158502
  • 8. H. Wielandt, Unzerlegbare, nicht negative matrizen, Math. Z. 52 (1950), 642-648. MR 35265
  • 9. O. Taussky, Eigenvalues of finite matrices, Survey of Numerical Analysis, (J. Todd, editor), McGraw-Hill, New York, 1962. MR 132071

Review Information:

Reviewer: Charles R. Johnson
Journal: Bull. Amer. Math. Soc. 6 (1982), 233-235
American Mathematical Society